# SDR MASA2018122211607

- Difficulty date: December 22, 2018
- Submitted: December 23, 2018
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 10,832 hours, 6,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT RED LIGHT NOT BLINKING
REPLACED BATTERY.
